# SDR CALA2018020900543

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 92,944 hours, 9,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND EMERGENCY LIGHT INOPERATIVE. CHARGER CONNECTOR CLEANED.  EMERGENCY LIGHT TESTED OK IAW AMM 33-51-06.
